Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Image(596).jpg

2 weeks of isotretinoin (acnotin).. no improvement.. only FLARE UPS! sigh...

    From the album:

    my journey

    • 2 pictures
    • 0 comments
    • 14 image comments

    Photo Information for Image(596).jpg


    Recommended Comments

    Have you gotten that checked out? It looks like something is irritating that area or you might be having allergic reaction to something. I would try something to calm it down.

    Share this comment


    Link to comment

    look at it this way.. the best feeling in the world is to know that its only a short matter of time before it GUARANTEED works. hang in there man

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×